# SDR COM60465

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Engine: Ge CF343A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6078T39P01
- Condition: Leaking
- Location: Rt Engine
- Part time: 4,883 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM R/T ENGINE.  REPLACED THE ENGINE DRIVEN FUEL PUMP.
